# SDR AALA20011782

- Difficulty date: September 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 2260 - EN ROUTE DFW-ORD, DURING TAXI OUT, DETECTED SMOKE AND HAZE IN COCKPIT AND CABIN.  RETURNED DFW GATE WITHOUT FURTHER INCIDENT.  REPLACED WATER SEPARATOR BAGS.  TIGHTENED LEFT SIDE HYDRAULIC B-NUT LINE.  PERFORMED PACK BURNOUT CHECK PER THE MM.  NO SMELL OR SMOKE NOTED.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
